MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TRIGEN LOW PROFILE SCREW 5.0MM X 35MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SMITH & NEPHEW, INC. TRIGEN LOW PROFILE SCREW 5.0MM X 35MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 71645035
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, he patient underwent a primary surgery on (b)(6) 2021, due to breakage of the implants 1 month after implantation, a revision surgery was performed on (b)(6) 2021.The patient outcome is unknown.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that the device described in the present report (71645035 / trigen low profile screw 5.0mm x 35mm) did not exhibit any failure and did not contribute to the adverse event reported.With this information, it was determined that the device corresponds to a concomitant product and does not meet the threshold for reporting.The event for the nail fracture is reported under report number (b)(4) (internal reference: (b)(4)).Internal reference number: (b)(4).
 
Event or Problem Description
It was reported that, after an internal fixation surgery that had been performed on 12-feb-2021, the intertan 10s 10mm x 18cm 125d nail fractured on 16-feb-2021.A revision surgery was performed on 24-mar-2021 to explant the nail system.Patient outcome is unknown.

Brand Name
TRIGEN LOW PROFILE SCREW 5.0MM X 35MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
1450 brooks road
memphis, TN 38116
5123913905
MDR Report Key11685228
Report Number1020279-2021-03178
Device Sequence Number2935610
Product Code HSB
UDI-Device Identifier00885556215692
UDI-Public00885556215692
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71645035
Device Catalogue Number71645035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown